English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Reduced K-theory of Azumaya algebras

MPS-Authors
/persons/resource/persons235415

Hazrat,  Roozbeh
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Hazrat, R. (2006). Reduced K-theory of Azumaya algebras. Journal of Algebra, 305(2), 687-703.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2C13-6
Abstract
There is no abstract available